Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :10 Issue : 1 1983      Add To Cart                                                                    Download

On K -summability of Fourier series

Auther : L. M. TRIPATHI AND V. N. TRIPATHI

Department of Mathematics, Banaras Hindu University, Varanasi 221 005, India

 

ABSTRACT

 

Vuĉkoviĉ (1965) established a theorem on Kë-summability of Fourier series. Kathal (1969) generalised the theorem of Vutkovit. Here, in this paper, we have generalised further the theorem of Kathal under very general conditions.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55653

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law